# SDR AALA202406146552

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 19,158 hours, 8,304 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 214C502
- Part serial: L019742A
- Condition: Out Of Tolerance
- Location: Cabin Pressure
- Part time: 6,458 hours, 2,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB THROUGH 15000 FEET ALARM FOR CABIN PRESSURE WENT OFF CONTINUOUSLY; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAS. ACCOMPLISHED CABIN ALTITUDE WARNING SWITCHES TEST FOR S128 AND S1153 AND FOUND S1153 OUT OF LIMITS, PER AMM 21-33-04. REPLACED S1153 SWITCH AFT NUMBER 2, PER AMM 21-33-04.
